×

zbMATH — the first resource for mathematics

Construction of special classes of solutions for some differential equations of hyperbolic type. (English. Russian original) Zbl 1180.35330
Dokl. Math. 80, No. 3, 860-866 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 429, No. 5, 583-589 (2009).

MSC:
35L35 Initial-boundary value problems for higher-order hyperbolic equations
35L20 Initial-boundary value problems for second-order hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. L. Karol’, Dokl. Akad. Nauk SSSR 88(2), 197–400 (1953).
[2] V. F. Volkodavov and N. L. Nikolaev, Boundary Value Problems for the Euler-Poisson-Darboux Equation (Ministerstvo Prosveshcheniya RSFSR, Kuibyshev, 1984) [in Russian].
[3] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and Derivatives of Fractional Order and Some of Their Applications (Nauka i Tekhnika, Minsk, 1987) [in Russian]. · Zbl 0617.26004
[4] V. M. Dolgopolov, M. V. Dolgopolov, and I. N. Rodionova, Vestn. Samar. Gos. Univ. Estestvennonauchn. Ser. 67(8/1), 95 (2008).
[5] V. M. Dolgopolov and I. N. Rodionova, Vestn. Samar. Gos. Tekh. Univ. Ser. Fiz.-Mat. Nauki 18(1), 41 (2009). · doi:10.14498/vsgtu666
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.